# SDR AALA200910578

- Difficulty date: December 18, 2008
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N465A
- Make and model: Doug DC-9-82
- Aircraft serial: 49595
- Aircraft time: 60,013 hours, 31,302 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND SPOILER CASTING CRACKED ON OUTBOARD SIDE ABOVE GROUND SPOILER ACTUATOR FORWARD ATTACH BOLT.  REPLACED CASTING.
